# SDR 2008FA0000414

- Difficulty date: July 1, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N101LP
- Make and model: Cessna 182T
- Aircraft serial: T18208265
- Engine: Lyc TIO540AK1A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Injector
- Part number: RSA5AD1
- Part serial: 70641802
- Condition: Clogged
- Location: Fuel Servo
- Part time: 569 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PLANE LOST ENGINE POWER, BECAME VERY LEAN, COULD NOT GET FUEL FLOW> 9 GPH. TURNED OUT TO BE ALUMINUM SHAVING FROM ORIGINAL MFG OF FUEL SERVO.  CLOGGED MIXTURE HOLE INSIDE FUEL SERVO.  THIS WAS A DEFECT FROM TIME OF MANUFACTURE OF FUEL SERVO.  EMERGENCY LANDING.  (K)
